# SDR SWIA200312071

- Difficulty date: May 30, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 22,802 hours, 19,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connecting Rod
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST ROW OF ORANGE EMERGENCY LIGHTS IN CABIN NOT ILLUMINATING.  SECURED LOOSE CONNECTOR AT ROW 1-C.  OPS CHECK GOOD.
